# SDR G73R2016042100002

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N904JK
- Make and model: Cndair CL6002B16
- Aircraft serial: 5615
- Aircraft time: 4,991 hours, 2,193 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A1815A7
- Condition: Loose
- Location: Lt Wing
- Part time: 4,991 hours, 2,193 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING NAVIGATION LIGHT SOCKET LOOSE.
